Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Using unwanted kit. Prescribed mifepristone and misoprostol. Safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor I am using the unwanted kit from mankind . The doctor prescribed me to take 1 mifepristone tablet and after 1 day to take all 4 misoprostol (200mcg) tablets. Is it safe??
Posted Fri, 16 Aug 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 22 minutes later

I am not sure what are you prescribed with Mifepristone and misoprostol for? This is generally prescribed for abortion also called medical termination of pregnancy.

If you are using Unwanted kit to prevent pregnancy I do not think you can be pregnant. First I suggest you to confirm pregnancy with Urine pregnancy test with early morning urine sample.

If it is positive then you should get an Ultrasound scan and if confirmed you use the abortion pill. Also this works if the pregnancy is less than 7 weeks of pregnancy. Else it is not good to take it.

The 4 tablets of Misoprostol is given to bring out the left over product of pregnancy.

Hope this clears the confusion.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor